# SDR COMA0660324

- Difficulty date: May 3, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 29,553 hours, 27,903 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 133B
- Condition: Faulty
- Location: Rt Wing
- Part time: 16,265 hours, 14,016 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 5266- FLAPS FAIL CAUTION MESSAGE.  REMOVED AND REPLACED RT BPSU.
